Jump to content

Search the Community

Showing results for tags 'flu like symptoms'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I am using Paxil for 19 years now and decided together with my doctor to bring the dose down and eventually stop altogether. Everything is stable in my life, and the summer is coming in Alaska. I went from 60mg to 40mg in a few months, but I experience flu like symptoms now. After looking on the web I found this site with success stories about slowly tapering. I am going up to 50mg now and as soon as I am stable will start tapering.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy